MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH CMC1; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM /STRAIGHT NECK 0° - 8MM - M

KERI MEDICAL SA TOUCH CMC1; TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM /STRAIGHT NECK 0° - 8MM - M
Model Number CTO09/NTO08
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Metal Related Pathology (4530); Joint Impingement (4834)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event could be confirmed since the affected device was returned for investigation.A review of the device history record for the reported lot did not indicate any abnormalities related to the reported event.After a thorough investigation (returned device, device history record review, complaint history review and medical imaging), it appears that the failure was most likely due to patient factors (bone quality, possible trauma) and/or implant initial positioning causing initial intra-prosthetic conflict and overstress and leading to pe liner breakage.The identified root cause represents the most likely explanation based on current evidence and does not constitute definitive proof of causality.
 
Event or Problem Description
It was reported that a patient underwent a touch cmc1 revision almost three years post-operation due to pe liner breakage and metallosis.The surgeon performed a trapeziectomy.

Brand Name
TOUCH CMC1
Common Device Name
TOUCH® - CMC1 PROSTHESIS SPHERICAL CUP Ø9MM /STRAIGHT NECK 0° - 8MM - M
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key24532908
Report Number3024706750-2026-00010
Device Sequence Number9026480
Product Code SFA
UDI-Device Identifier07640181160075
UDI-Public07640181160075
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCTO09/NTO08
Device Catalogue NumberCTO09/NTO08
Device Lot Number5919/X5270
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale